Neg Serum Test 9 Months Ago but Tons of Joint Pain
9 months ago my doctor tested me for RA and the blood work came back negative. Since then, the joint pain has gotten better with the use of Naproxen. About a month ago, I started having trouble with my stomach, throwing up and not being able to eat, and the only thing that made it better was Prevacid and Protonix. So the doctor said she thought it was an ulcer so I was taken off all NSAIDs, including the Naproxen. Since that time, the joint pain has gotten so bad I can't hardly move and when I go outside, in the cold, I instantly feel as if I have glass in my jointly.
Have you tried Nexium fir the stomach issues...? Also, when you take the naproxin, are you taking it on an empty stomach? If so that could be the problem right there. It should always be taken with something in your tummy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.